What a day...

Well, I thought that I could do it today.  Silly me.  I went to work at 7am and was at home in bed by 12 noon.  I just couldn't do it.  I felt so week by lunch and my stomache was really upset.  I tried though.  Even my boss said that I looked pale.  I am just glad that I am getting their support.I have started breaking out in a rash on my chest.  Not painful, just red blotches.  I guess that means the medicine is working.  I keep having hot and cold flashes.  My boss asked me today if I was going through my period this month, trying to make light of the situation. I think I took him for a loop when I told him that is was supposed to be next week.  We had a laugh.Still hanging in there.....

Replies

Mckenzie
Mckenzie

Hi Jr. Aren\'t you at the beginning of your journey?
How much riba pills are you prescribed per day?
When did you do your shot?
As for the riba rash, you should know to never use hot water for your shower, or bath.
Lukewarm water only, and make sure you are well dried up after wards.
Then try to use cotton clothing at all time.
The key to not have the riba rash, is to keep yourself from sweating.
Cause the riba rash can get really bad, like from head to toes, so please take notice to what I am saying.
Some had to quit due to their rash being out of control.
Now what to use for it.
You can either talk to your pharmacist for a cortisone cream, there is also Aveeno cream that is good, if your not going out post shower or bath, you could sprinkle some corn startch on you, and even on your bed sheet, cause most of the time we get cold and hot during the night, so it will also help with that.....
Listen to your body, if you need a nap then take one.
Sometime just a half hour nap has you recharged for the rest of the afternoon.
Like today at lunch, you could have tried napping during your lunch hour, either in your car or the small room at work they have for an employee that either got hurt on the job, or is feeling ill, and nap in there for a short while, and you should be good to go.
You are still very early in your journey, so you might have to try these little piece of advice, cause 48 weeks is a long time, and it will get worst before it gets better, beleive me I did 11 months on these meds, and they can be cruel.
Oh yes, I little humor is always recommend, so keep being positive and persevere along your journey towards wellness, my friend.
Love & Respect,
Mckenzie
one day at the time.
TulsaJunior
TulsaJunior

yes I am the beginning of my journey. I did my first shot friday at 2. I am taking 3 riba\'s in the morning and 3 at night. Thank you for your advice. I will take it into close consideration.
deleted_user
deleted_user

hang in there bud. it sounds like your boss is really cool you are fortunate. I used zofran on shot night and compazine when needed for nausea it did help alot. and try to eat right before taking those riba\'s. little snacks help too. keep a little something in your stomach. I think it absorbs all that water that we have to drink.
good luck.
Trissa01
Trissa01

Be sure to let the dr know your symptoms. It can be affecting your blood counts thats making you feel like crap, they can make adjustments with meds. Hang in there! You must be sensitive like me.
deleted_user
deleted_user

Like the attitude Jr. you are lucky you have that boss support. LET YOUR DOC KNOW ABOUT THE HIVES\'. They are larger than the \'rash\'. It means it is an allergic reaction. My doc was concerned - if breathing got difficult. It went away then popped up a few more times, less severe each time. You can get a cream to help them go away faster. I haven\'t had any rash for bout 3 mnths now.
deleted_user
deleted_user

Like jk said, let your Dr. know about the rash, etc. I still get a little blotchy and I take 3 riba in the am and 3 in the pm. For me they are worse than the shot. Awesome boss to give you that support. Attitude counts for so much too and it sounds like you have a great attitude. Hang in there because its a rollercoaster ride. You can do it.